Volume 15, Issue 1 (4-2020)                   IJMSI 2020, 15(1): 23-34 | Back to browse issues page


XML Print


Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Estaji A A, Karimi Feizabadi A, Robat Sarpoushi M. Sums of Strongly z-Ideals and Prime Ideals in ${mathcal{R}} L$. IJMSI. 2020; 15 (1) :23-34
URL: http://ijmsi.ir/article-1-1025-en.html
Abstract:  

It is well-known that the sum of two $z$-ideals in $C(X)$ is either $C(X)$ or a $z$-ideal.

The main aim of this paper is to study the sum of strongly $z$-ideals in ${mathcal{R}} L$, the ring of real-valued continuous functions on a frame $L$.

For every ideal $I$ in ${mathcal{R}} L$, we introduce the biggest strongly $z$-ideal included in $I$ and the smallest strongly $z$-ideal containing $I$,

denoted by $I^{sz}$ and $I_{sz}$, respectively.

We study some properties of $I^{sz}$ and $I_{sz}$.  

Also, it is observed that the sum of any family of minimal prime ideals in the ring ${mathcal{R}} L$ is either ${mathcal{R}} L$ or a prime strongly $z$-ideal in ${mathcal{R}} L$.

In particular, we show that the sum of two prime ideals in ${mathcal{R}} L$ such that are not a chain, is a prime strongly $z$-ideal.

Type of Study: Research paper | Subject: Special

References
1. R.N. Ball, and J. Walters-Wayland, $C$ and $C^*$ quotients on pointfree topology, textit{ Dissertations Mathematicae (Rozprawy Mat.)}, textit{412}, Warszawa (2002). [DOI:10.4064/dm412-0-1]
2. B. Banaschewski, The real numbers in pointfree topology, Textos de Mathematica (Series B), 12, University of Coimbra, Departmento de Mathematica, Coimbra, 1997.
3. T. Dube, Some algebraic characterizations of $F$-frames, textit{Algebra Universalis}, textit{62}, (2009), 273--288. [DOI:10.1007/s00012-010-0054-7]
4. T. Dube, Concerning $P$-frames, essential $P$-frames and strongly zero-dimensional frames, Algebra Universalis, 61, (2009), 115--138. [DOI:10.1007/s00012-009-0006-2]
5. M.M. Ebrahimi, and A. Karimi Feizabadi, Pointfree prime representation of real Riesz maps, Algebra Univers., textit{54}, (2005), 291--299. [DOI:10.1007/s00012-005-1945-x]
6. A.A. Estaji, z-weak ideals and prime weak ideals, Iranian Journal of Mathematical Sciences and Informatics, 7(2), (2012), 53{62.
7. A.A. Estaji, A. Karimi Feizabadi, and M. Abedi, Zero sets in pointfree topology and strongly z-ideals, Bull. Iranian Math. Soc., 41, (2015), 1071--1084.
8. A.A. Estaji, A. Karimi Feizabadi, and M. Abedi, Strongly fixed ideals in $C (L)$ and compact frames, Archivum Mathematics, 51, (2015), 1--12. [DOI:10.5817/AM2015-1-1]
9. A.A. Estaji, A. Karimi Feizabadi, and M. Abedi, Intersection of essential ideals in the ring of real-valued continuous functions on a frame, Journal of Algebraic Systems, 5, (2017), pp 149--161
10. L. Gillman, and M. Jerison, Rings of continuous functions, Springer-Verlag, 1976
11. M. Henriksen and F.A. Smith, Sums of z-ideals and semiprime ideals, General Topology and Its Relations to Modern Analysis and Algebra, 5, (1982), 272--278.
12. O. Ighedo, Concerning ideals of pointfree function rings, Ph.D. Thesis, University of South Africa, 2013.
13. R.Y. Sharp, Steps in commutative algebra, Cambridge Univ. press (2000). [DOI:10.1017/CBO9780511623684]
14. P.T. Johnstone, Stone spaces, Cambridge Univ. Press (Cambridge 1982).
15. A. Karimi Feizabadi, A. A. Estaji and M. Abedi, On minimal ideals in the ring of real-valued continuous functions on a frame, Archivum Mathematics, 54, (2018), No. 1, 1--13. [DOI:10.5817/AM2018-1-1]
16. C. Kohls, Ideals in rings of continuous functions, Fund. Math., 45, (1957), 28--50. [DOI:10.4064/fm-45-1-28-50]
17. G. Mason, $z$-ideals and prime ideals, J. Algebra, textit{26}, (1973), 280--297. [DOI:10.1016/0021-8693(73)90024-0]
18. J. Picado and A. Pultr, Frames and Locales: Topology without Points, Frontiers in Mathematics, Birkh"{a}user/Springer, Basel AG, Basel (2012). [DOI:10.1007/978-3-0348-0154-6]
19. A. Rezaei Aliabad and M. Parsinia, zR-Ideals and zR-Ideals in subrings of RX,Iranian Journal of Mathematical Sciences and Informatics, 14(1), (2019), 55-67.
20. D. Rudd, On two sum theorems for ideals of $C(X)$, Mich. Math. J., 17, (1970), 139--141. [DOI:10.1307/mmj/1029000423]

Add your comments about this article : Your username or Email:
CAPTCHA

© 2020 All Rights Reserved | Iranian Journal of Mathematical Sciences and Informatics

Designed & Developed by : Yektaweb